2024 : 4 : 17
Khosro Khandani

Khosro Khandani

Academic rank: Associate Professor
ORCID: https://orcid.org/0000000217623541
Education: PhD.
ScopusId: 35753283400
Faculty: Engineering
Address: Arak University
Phone: 086-32625324

Research

Title
Comments on “Solving nonlinear stochastic differential equations with fractional Brownian motion using reducibility approach” [Nonlinear Dyn. 67, 2719–2726 (2012)]
Type
JournalPaper
Keywords
Fractional Ito formula , Nonlinear stochastic differential equations , Fractional Brownian motion
Year
2015
Journal NONLINEAR DYNAM
DOI
Researchers Khosro Khandani ، vahid Johari Majd ، Mahdieh Tahmasebi

Abstract

In this note, some comments are pointed out to the paper (Zeng et al. inNonlinear Dyn 67:2719– 2726, 2012). It is shown that the authors in the mentioned paper have wrongly utilized the fractional Ito formula to derive the reducibility conditions of nonlinear fractional stochastic differential equations (SDEs) to linear fractional SDEs. This incorrect use of the fractional Ito formula has led to fundamental flaws in the proposed theorems